A de Casteljau Algorithm for ð ‘ž -Bernstein-Stancu Polynomials
Grzegorz Nowak
Abstract and Applied Analysis, 2011, vol. 2011, 1-13
Abstract:
This paper is concerned with a generalization of the ð ‘ž -Bernstein polynomials and Stancu operators, where the function is evaluated at intervals which are in geometric progression. It is shown that these polynomials can be generated by a de Casteljau algorithm, which is a generalization of that relating to the classical case and ð ‘ž -Bernstein case.
Date: 2011
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/609431.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/609431.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:609431
DOI: 10.1155/2011/609431
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().